American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Wenxiong Chen and Congming Li. The best constant in a weighted Hardy-Littlewood-Sobolev inequality. Proc. Amer. Math. Soc. 136 (2008) 955-962. MR 2361869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Patrick J. Rabier. On the index and spectrum of differential operators on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 135 (2007) 3875-3885. MR 2341938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. Escauriaza. Unique continuation for the system of elasticity in the plane. Proc. Amer. Math. Soc. 134 (2006) 2015-2018. MR 2215770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. Allegretto. Sturmian theorems for second order systems . Proc. Amer. Math. Soc. 94 (1985) 291-296. MR 784181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Homer F. Walker. On the estimation of the $L\sb{2}$-norm of a function over a bounded subset of ${\bf R}\sp{n}$ . Proc. Amer. Math. Soc. 38 (1973) 103-110. MR 0312250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. Uhlenbeck. A new proof of a regularity theorem for elliptic systems . Proc. Amer. Math. Soc. 37 (1973) 315-316. MR 0315282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1